# SDR UALA2010020900507

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 61,208 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Full
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV ISSUE, FLT DIVERTED.   LAVS HIGH BUT NOT OVERFLOWING. RESERVICED LAVS, ALL OPS CHECK NORMAL.
